# SDR AALA20050405

- Difficulty date: June 22, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT GALLEY AREA AT SEAT 21DEF TO 32DEF INOPERATIVE.  REPLACED MODULE AND BATTERY FOR EMERGENCY LIGHTS IN AFT GALLEY AREA AT SEAT 21 DEF TO 32 DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
